# SDR QXEA2012082800955

- Difficulty date: August 28, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL FRONT SPAR UPPER AND LOWER FLANGE HAS WORKING FASTENERS AT YH -13.00.  REMOVED FASTENERS IAW SRM 51-42-45-02-01.  INSTALLED FASTENERS IAW SRM 51-42-45-02-01.  APPLIED SURFACE PROTECTION IAW SRM 51-25-10-02-01.
